# SDR SWAA2019052232829

- Difficulty date: April 27, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CORRODED BETWEEN BS. 827 TO 787, 15 INCHES RT OF CENTER LINE AROUND NUT PLATES.  R&R TIE DOWN TRACK IAW SRM.
